# SDR DALA2023020100812

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 55,988 hours, 24,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Condition: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 ISLE OVERHEAD EXIT COVER FELL OFF. ROW 26. CORRECTIVE ACTION: RESECURED EXIT SIGN COVER. OPS CHECKS NO FURTHER DAMAGE NOTED. (9372354)
